# SDR WX0A2014072272039

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 861304
- Part serial: 90521
- Condition: Discharged
- Location: Defibrillator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD DEFRIB BATTERY DEAD & PAD INTERMITTENTLY INOPERATIVE.  R & R FWD DEFRIB AT BATTERY IAW MM25-60-01.
